Translator Disclaimer
December 1994 Some Isometric Mimimal Immersions of the Three-Dimensional Sphere into Spheres
Yosio MUTŌ
Tokyo J. Math. 17(2): 269-280 (December 1994). DOI: 10.3836/tjm/1270127951

Abstract

In the present paper we extend the study in [3]. Let $\psi(\xi,\eta,\zeta)$ be a harmonic homogeneous polynomial of degree $s=2\sigma\geq 4$ in three variables $\xi,\eta,\zeta$. Then the bi-symmetric tensor $C$ of bi-degree $(s,s)$ satisfying \[ \psi(\langle J_{1}w,v\rangle,\langle J_{2}w,v\rangle,\langle J_{3}w,v\rangle)=C(v,\ldots,v;w,\ldots,w) \] identically belongs to the linear space $W(3,s)$ of isometric minimal immersions of the three-sphere into spheres. The purpose of the present paper is to study such tensors $C$ and to state some related topics.

Citation

Download Citation

Yosio MUTŌ. "Some Isometric Mimimal Immersions of the Three-Dimensional Sphere into Spheres." Tokyo J. Math. 17 (2) 269 - 280, December 1994. https://doi.org/10.3836/tjm/1270127951

Information

Published: December 1994
First available in Project Euclid: 1 April 2010

zbMATH: 0819.53027
MathSciNet: MR1305798
Digital Object Identifier: 10.3836/tjm/1270127951

Rights: Copyright © 1994 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 2 • December 1994
Back to Top